Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have itchy rash on foot and ankles. Used cortisone cream. Help

My son has an itchy rash on the top of his foot and ankles. He thinks it started after a pedicure. He was using cortisone cream and it started to get better but now is back to the same.
He has had it for about two weeks now. It is not better. We were checking out anti-fungal creams at the pharmacy but they described scaly skin and his is not scaly. He is about to go out of the country and doesn't think he will be able to see a dermatologist.
Thank you!
Asked On : Thu, 11 Jul 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi,
It seems this might be due to allergy might have produced with pedicure.
Continue with steroid cream.
Apply some moisturizing lotion.
Take some antihistamine like Cetrizine as and when required.
Ok and take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions